Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Aromasin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:42 PM
Maddy
Guest
 
Posts: n/a
Default Severe joint pain

I was d'xed last August at age 61, Invasive Lobular with a single mets to spine. (Eliminated with raditation). I started on Armimedex, (minor intestinal side effects) switched to Femara after 3 months, which I took for another 3 or 4 month with no problem at all- NO side effects. But when the cancer progressed to 5 new spinal lesions, doc. switched me to Faslodex. After about a month I began having episodes (about once a week or 10 days) of VERY severe, crushing, throbbing body-wide pain. It was like having a body wide migraine. It would pass after a day or so. <br><br> I took my last Faslodex shot on April 1st, and doc switched me to Aromesin which I started 2 weeks ago. Thursday afternoon I began with another one of those pain episodes, which I can only get some slight relief from by taking 4 Ibuprofen. It is Sunday morning and I am still in severe pain. It's 4 days now and this episode is not going away like the other ones did.<br><br>I've been on all 4 of the Aromatase inhibitors now. I cannot live with this amount of pain (oh yeah- VERY profound fatigue/weakness goes along with it)as I have absolutely NO quality of life. <br><br>Question- does anyone ever take a break from these meds? For how long? And does it alleviate the synptoms for a few months? The first 6 months I was on these meds I didn't have any trouble at all. After that, all hell broke loose. I know the half life of Faslodex is 40 days- it's now been just about that (actually, 41 days) since my last shot. I'm wondering if taking the Aromesin is compounding the side effects, with some Faslodex still in my system? Doc. is out of town until I see him on May 23rd, so not sure what to do in the meantime. <br><br>Happy Mothers' Day to you all; hope everyone feels good!
Reply With Quote
  #2  
Old 05-27-2008, 09:45 PM
tashi147 tashi147 is offline
Junior Member
 
Join Date: May 2008
Posts: 2
Send a message via AIM to tashi147
Default

I have taken a break now for 2 1/2 months. The pain will still come but mine is not so severe right now. I do meditations and it helps me. The key is to start doing meditaion before the severe pain comes, then you can do it when the pain begins to lessen it. Sometimes it goes away. Drink the purest water you can find,. Ask you doctor if it is okay to take Coral Calcium. My doc said he didn't mind, two docs told me to take vitamin D too. Do you get Zometa treatments? I get that once a month. It is for calcium because the aromasin, femera takes calcium from the bones.

I also have lesions on my spine and in on rib cage and femoral bone. I am stage 4. I had lesions in both lungs too. Those on the lungs are gone. I needed to take a break from those drugs. My doctor said ok, only if the tumor market count started to fall. Well guess what? It has done that for the last 3 office visits. As long as the marker count is down. I don't have to take those drugs. I had previously told him I would do it all on my own.

If you want to chat on what else I have done to combat the cancer, feel free.
Reply With Quote
  #3  
Old 10-10-2008, 09:34 PM
barb barb is offline
Junior Member
 
Join Date: Oct 2008
Posts: 3
Default

Im almost 62 and just started back on these horrid drugs....This time I'm on Aromasin. I was on Arimidex for 14 months. Had no trouble getting off of it. Stayed off for 3 plus years. Just started back from fear......I'm 6 years past surgery and they still are offering me these drugs.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Joint Pain Eileen Actonel 19 01-21-2009 04:03 AM
joint pain Shealy Yasmin 1 09-10-2007 12:06 AM
Joint pain and hotflashes Shell Actonel 0 09-09-2007 11:56 PM
joint pain Jean Actonel 2 12-03-2005 06:00 AM
Joint Pain Natalie Avandia 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:24 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.